I have just discovered this evening that I inadvertently discontinued my Effexor xr 300 mgm daily, nine days ago when I failed to add it to my two week medication docette. I had just made a change from taking the med at night to am. At the same I had people coming and going from my house due to a flood clean-up in my basement, which added stress and frustration to a normally very quiet home. I saw my family physician yesterday and not knowing why the severe symptoms were present he gave me a prescription for a drug called Betahistine HCl. It supposedly works on the inner ear and on smooth muscle and although the side effect of nausea continues, it is not as severe as thenausea caused by Effexor withdrawl. This drug has done wonders to stop the "brain zaps". The dizziness has subsided greatly. I also was using generic gravol with some relief, but this drug is far more effective. Hope this helps. I am so thankful to have made this medication error because I am now looking forward to being free of this drug and looking forward to being myself again. Thank you Jesus
You were on the high end dosage of Effexor for years and went from 300mg a day to zero. How long have you been off?
This medication should never be stopped cold turkey and my advice is to consult your doctor as soon as possible and discuss what you can do to minimize the effects of the w/d.